# SDR SWAA2022010349969

- Difficulty date: December 3, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ANGLE - SUPPORT LOCATED BETWEEN BS907 TO BS 927 AND STR 26R AT AFT CARGO COMPARTMENT ; 2021-544643 / [01] TOOL USED: CALIPER P/N: 500-464; S/N: 11228551 DUE DATE: 25/SEP/22.; [02] REPLACED ANGLE - SUPPORT (STIFFENER) LOCATED BETWEEN BS907 TO BS 927 AND STR 26R AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7221 REV- MATERIAL USED: BAC1493-318 PO: 2021 228578 1. SEE INDIVIDUAL SIGNOFFS BELOW; [03] REPLACED ANGLE - SUPPORT (STIFFENER) LOCATED BETWEEN BS907 TO BS 927 AND STR 26R AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7221 REV- MATERIAL USED: BAC1493-318 PO: 2021 228578 1.  SEE INDIVIDUAL SIGNOFFS BELOW.. RII ITEM
